Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 67, NWS Birmingham, AL

March 31, 2013Dallas County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 31, 2013, 4:12 PM CDT for Dallas County, Alabama. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2013, 4:12 PM CDT (21:12 UTC)
Expired
Mar 31, 2013, 4:45 PM CDT
In force
33 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Dallas County, AL

The radar

The Birmingham radar (KBMX), 103 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 71 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
71 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

842 
WUUS54 KBMX 312112
SVRBMX
ALC047-312145-
/O.NEW.KBMX.SV.W.0067.130331T2112Z-130331T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
412 PM CDT SUN MAR 31 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 445 PM CDT

* AT 407 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR DALLAS
  LAKE...OR 12 MILES SOUTH OF SELMONT-WEST SELMONT...AND MOVING
  NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TYLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3210 8708 3226 8717 3240 8685 3236 8681
      3234 8681 3232 8685 3230 8683 3228 8686
      3226 8686 3223 8681 3223 8690 3215 8691
TIME...MOT...LOC 2112Z 246DEG 21KT 3222 8702

$$

MA
1 follow-up statement
544 
WWUS54 KBMX 312136
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
436 PM CDT SUN MAR 31 2013

ALC047-312146-
/O.EXP.KBMX.SV.W.0067.000000T0000Z-130331T2145Z/
DALLAS AL-
436 PM CDT SUN MAR 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DALLAS COUNTY
WILL EXPIRE AT 445 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3210 8708 3226 8717 3240 8685 3236 8681
      3234 8681 3232 8685 3230 8683 3228 8686
      3226 8686 3223 8681 3223 8690 3215 8691
TIME...MOT...LOC 2136Z 246DEG 21KT 3228 8687

$$

MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:37 PM CDT, 35 minutes earlier.

Area forecast discussion, Mar 31, 3:37 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
337 PM CDT SUN MAR 31 2013

.DISCUSSION...

TONIGHT...THE FRONT WILL BEGIN TO MOVE SOUTHEAST ACROSS THE AREA.
LOWERED POPS A GOOD BIT FOR TONIGHT AS IT LOOKS AS THOUGH THE
PRIMARY FRONT WILL MOVE THROUGH QUICKER THAN PREVIOUSLY THOUGHT. THE
SQUALL LINE FURTHER TO THE WEST LOOKS BE WEAKENING AND WILL ENTER
PORTIONS OF SOUTHWEST ALABAMA ROUND 22Z AS MENTIONED IN THE
MESOSCALE DISCUSSION WHICH IS LOCATED AT THE BOTTOM OF THE
DISCUSSION. FOR THIS REASON KEPT CATEGORICAL POPS ACROSS THE
SOUTH AND SOUTHEAST AFTER 00Z AS THE DECAYING SQUALL LINE MOVES
THROUGH WITH MORE SCATTERED SHOWER ACTIVITY FURTHER TO THE NORTH.
MODELS ARE SHOWING THAT WINDS WILL BE RATHER LIGHT AS THE FRONT
MOVES INTO THE AREA TONIGHT. WITH LIGHT WINDS AND A MOIST
GROUND...EXPECT FOG WILL BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA
AFTER MIDNIGHT TONIGHT. ADDITIONALLY...SOME OF THE MODEL SOUNDINGS
INDICATE THAT THERE WILL BE A FEW BREAKS IN THE THE CLOUDS LATER
THIS EVENING AND INTO THE OVERNIGHT PERIOD. IF THIS OCCURS THIS
WOULD INCREASE THE FOG POTENTIAL. WITH MOST OF THE INGREDIENTS
AVAILABLE...WENT AHEAD AND ADDED THE MENTION OF FOG TO THE HWO FOR
THE POSSIBILITY OF VISIBILITIES BELOW 1 MILE.

THE RAIN WILL MOVE OUT FOR THE START OF THE WORK WEEK. A FEW SHOWERS
COULD LINGER ALONG THE FRONTAL BOUNDARY ACROSS FAR SOUTHEASTERN
PORTIONS OF THE FORECAST AREA. EXPECT TEMPERATURES WILL REBOUND INTO
THE LOW TO MID 70S ON MONDAY WITH PLENTY OF INSOLATION AS SKIES
CLEAR. THE PRIMARY FRONT LOOKS TO PUSH THROUGH THE AREA LATE MONDAY
WITH TUESDAY MORNING LOWS IN THE 40S AND POSSIBILITY UPPER 30S
ACROSS THE NORTH. TUESDAY WILL BE ABOUT 5-10 DEGREES COOLER OVER
NORTHERN PORTIONS OF THE AREA AS THE SECONDARY FRONT CURRENTLY
LOCATED FURTHER TO THE NORTH ACROSS THE MID-MISSISSIPPI RIVER
VALLEY. THIS FRONT WILL PUSH SOUTHWESTWARD TOWARDS THE GULF COAST
AND WILL REEMERGE ON WEDNESDAY AS A WARM FRONT MOVING OUT OF THE
GULF.

A SHORTWAVE TROUGH WILL MOVE OUT OF THE DESERT SOUTHWEST WEDNESDAY.
ISENTROPIC LIFT WILL INCREASE WITH OVERRUNNING PRECIPITATION EXPECTED
NORTH OF THE WARM FRONT. MODELS INDICATE THAT PRECIPITATION WILL
START EARLY WEDNESDAY MORNING. A SURFACE LOW WILL DEVELOP IN THE
NORTH GULF LATE WEDNESDAY INTO EARLY THURSDAY AS THE UPPER LEVEL
TROUGH MOVES INTO THE LOWER MISSISSIPPI RIVER VALLEY. SHOWERS SHOULD
BECOME MORE WIDESPREAD THROUGHOUT THE DAY WEDNESDAY AND INTO EARLY
THURSDAY. MODELS HAVE CONTINUED TO TREND FURTHER SOUTH WITH THE
DEVELOPMENT OF THE SURFACE LOW WITH THE LOW TRACKING ALONG THE
FLORIDA PANHANDLE. THEREFORE...EXPECT VERY LIMITED INSTABILITY
ACROSS THE AREA AND HAVE ONLY MENTIONED A SLIGHT CHANCE FOR THUNDER
ACROSS THE SOUTHERN THIRD OF THE AREA DURING THE DAY ON THURSDAY. IF
THE LOW WERE TO TRACK FURTHER NORTH OUR THUNDERSTORM CHANCES WOULD
BE HIGHER AND WE WOULD ALSO HAVE THE POSSIBILITY FOR SOME SEVERE
WEATHER. HOWEVER...MODELS ARE COMING MORE IN LINE WITH THE FURTHER
SOUTH SOLUTION. ONE THING TO NOTE...IS THAT MODELS ARE INDICATING
RATHER IMPRESSIVE QPF AMOUNTS ACROSS THE AREA. THE SYSTEM COULD DROP
AS MUCH AS 1 TO 2 INCHES OF RAINFALL ACROSS THE AREA. LATER FORECAST
WILL HAVE TO CONTINUE TO MONITOR THE POTENTIAL FLOODING CONCERNS.
THE UPPER LEVEL TROUGH WILL EXIT TO THE EAST ON FRIDAY AND RAIN
CHANCES SHOULD COME TO AN END LATE IN THE WORK WEEK.

UPPER LEVEL HEIGHTS WILL RISE OVER THE WEEKEND AS WARM AIR ADVECTION
TAKES OVER. THE GFS AND ECMWF ARE NOT AS IMPRESSIVE WITH THE RIDGE
OVER THE WEEKEND BUT STILL EXPECT THE WEEKEND WILL BE DRY WITH HIGH
TEMPERATURES IN THE MID TO UPPER 70S.

05/MA

&&

.AVIATION...
18Z TAF DISCUSSION.

DEFINITELY A CHALLENGING AVIATION FORECAST IN STORE THROUGH
TONIGHT ACROSS CENTRAL ALABAMA WITH SEVERAL DISTURBANCES ROTATING
ACROSS THE AREA. RAIN SHOWERS WITH EMBEDDED STORMS WILL MOVE
EASTWARD THIS AFTERNOON...WITH MORE IN THE WAY OF THUNDERSTORMS
DEVELOPING BY LATE IN THE AFTERNOON TOWARD THE EVENING AS A COLD
FRONT APPROACHES FROM THE NORTHWEST. CIGS WILL BE UP AND DOWN FROM
VFR TO MVFR AT TIMES THROUGH THE AFTERNOON. DUE TO THE
UNCERTAINTY OF WHERE THE THUNDERSTORMS WILL DEVELOP...HAVE GONE
WITH VCTS THROUGH THE LATE AFTERNOON AND EARLY EVENING HOURS FOR
ALL TERMINALS. BASED ON WHERE THE STORMS DEVELOP AND
PROPAGATE...AMENDMENTS FOR TS WILL LIKELY BE NEEDED THROUGH THIS
EVENING. MUCH LIKE WE OBSERVED LAST NIGHT...LOW CLOUDS AND FOG
WILL ALSO BE AN ISSUE THROUGH THE OVERNIGHT HOURS. FOLLOWING THE
PASSAGE OF THE SHOWERS AND STORMS AFTER 06Z...IFR CIGS WILL LIKELY
DEVELOP FOR A MAJORITY OF TERMINALS...ESPECIALLY FOR THE SOUTHERN
SITES OF KMGM AND KTOI. ALSO...IFR TO LIFR VIS COULD IMPACT MOST
SITES AS WELL. THE IFR CIGS AND VIS COULD LAST THROUGH 15Z MONDAY
MORNING...THEN FINALLY BECOMING VFR BY MONDAY AFTERNOON WITH DRIER
AIR MOVING IN BEHIND THE COLD FRONT.. WINDS WILL BE MAINLY FROM THE
SOUTHWEST...WITH A FEW WIND GUSTS POSSIBLE FROM HOUR TO HOUR BUT
SHOULD PREVAIL AROUND 10 KNOTS THROUGH THE AFTERNOON. WINDS WILL
BECOME LIGHT DURING THE OVERNIGHT HOURS...THEN SHIFTING TO THE
NORTHWEST MONDAY AFTERNOON BEHIND THE COLD FRONT.

56/GDG

&&

.PREV DISCUSSION...
/ISSUED 229 PM CDT SUN MAR 31 2013/
MESOSCALE DISCUSSION

ORGANIZED LINE OF STRONG TO SEVERE THUNDERSTORMS WAS MOVING
EASTWARD ACROSS WESTERN MISSISSIPPI THIS AFTERNOON. SEVERAL
DAMAGING WIND AND WIND GUST AROUND 60 MPH HAVE BEEN REPORTED WITH
THIS ACTIVITY. THIS LINE WAS JUST AHEAD OF A WAVY QUASI-STATIONARY
FRONT FROM NORTH TEXAS INTO KENTUCKY. WILL THIS ACTIVITY REMAIN
STRONG TO SEVERE FOR CENTRAL ALABAMA...LETS TAKE A LOOK.

AN MCV WAS SPINNING NEAR THE BIRMINGHAM METRO AREA AND HAD RAIN
AND EMBEDDED THUNDER ASSOCIATED WITH IT. THE OUTFLOW BOUNDARY
FROM THIS MCV AND ITS STRONGER ACTIVITY LATE LAST NIGHT HAS PUSHED
SOUTHWARD AND WAS LOCATED ACROSS EXTREME SOUTHERN PIKE AND BARBOUR
COUNTIES. SOME BREAKS IN THE CLOUDS SOUTH HAS ALLOWED SOME
RECOVERY IMMEDIATELY NORTH OF THIS BOUNDARY...BUT CAPE/MUCAPE WAS
ONLY 500 AT BEST WITH LI'S AROUND -1. 0-6KM BULK SHEAR VALUES WERE
NOT IMPRESSIVE AT ONLY 30 KTS...BUT THE COLD POOL WAS HELPING KEEP
ACTIVITY GOING. ALL THE INSTABILITY WAS LOCATED ACROSS THE GULF
COAST FROM TEXAS-LOUISIANA INTO SOUTHERN MISSISSIPPI.
TEMPERATURES RANGED FROM THE LOW 60S IN THE RAIN AREAS TO THE LOW
80S WHERE BREAKS IN THE CLOUDS ARE OCCURRING SOUTH.

THEREFORE...GENERALLY SHOWERS...POSSIBLY AN EMBEDDED STORM...REMAIN
IN THE PICTURE FOR MUCH OF NORTH CENTRAL ALABAMA. AN UPPER LEVEL
TROUGH APPROACHES THE AREA LATE THIS AFTERNOON INTO THE OVERNIGHT
HOURS. THIS FEATURE WILL PUSH A COLD FRONT INTO THE AREA WHERE MORE
DEVELOPMENT IS EXPECTED. DUE TO THE OVERALL LACK OF INSTABILITY AND
OVERALL MOISTURE CONTENT...ONLY GENERAL THUNDERSTORMS ARE
ANTICIPATED NORTH OF A LINE FROM LIVINGSTON TO AUBURN.

THE STRONGER ACTIVITY WEST WILL ENTER SOUTHWESTERN PORTIONS OF
CENTRAL ALABAMA THIS AFTERNOON AND EVENING. THE OVERALL DEVELOPMENT
AND MOVEMENT OF THESE STORMS WILL BE SOUTH...WHERE BETTER MOISTURE
AND INSTABILITY RESIDE. BUT A STRONG STORM OF TWO MAY OCCUR SOUTH OF
THE LINE FROM LIVINGSTON TO AUBURN THIS AFTERNOON INTO THE EVENING
HOURS. SOME SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE. A WATCH IS
NOT ANTICIPATED AT THIS TIME.

75

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     50  72  43  62  42 /  30  10  10  10  20
ANNISTON    53  73  44  66  44 /  50  10  10   0  20
BIRMINGHAM  53  73  43  65  44 /  50  10  10  10  20
TUSCALOOSA  52  75  44  69  47 /  50  10  10  10  20
CALERA      54  73  46  68  46 /  60  10  10   0  20
AUBURN      56  74  47  71  48 /  70  20  10   0  20
MONTGOMERY  57  76  49  75  51 /  80  20  10  10  20
TROY        57  74  48  75  52 /  80  40  10   0  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Mar 31, 1:43 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
143 PM CDT SUN MAR 31 2013

ALZ011>015-017>050-011845-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
143 PM CDT SUN MAR 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PATCHY FOG WILL DEVELOP ACROSS CENTRAL ALABAMA AFTER MIDNIGHT.
SOME OF THIS FOG WILL REDUCE VISIBILITIES TO 1 MILE OR LESS AT
TIMES. ADDITIONALLY...LOW CLOUDS MAY OBSCURE HIGHER HILL TOPS
ACROSS THE AREA. THESE CONDITIONS WILL IMPROVE AT DAY BREAK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 31, 3:39 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
339 PM CDT SUN MAR 31 2013

ALZ040-312115-
DALLAS AL-
339 PM CDT SUN MAR 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALLAS COUNTY UNTIL 415
PM CDT...

AT 335 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR REHOBOTH...OR 14 MILES NORTH OF CAMDEN...MOVING
NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FIVE POINTS...
  ORRVILLE...
  OLD CAHABA PARK...
  CRUMPTONIA...
  WHITES BLUFF...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3218 8733 3219 8736 3220 8737 3240 8717
      3224 8702 3214 8727
TIME...MOT...LOC 2039Z 229DEG 13KT 3220 8729

56
Special weather statement, Mar 31, 4:12 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
412 PM CDT SUN MAR 31 2013

ALZ042-044-312145-
LOWNDES AL-MONTGOMERY AL-
412 PM CDT SUN MAR 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MONTGOMERY AND CENTRAL
LOWNDES COUNTIES UNTIL 445 PM CDT...

AT 412 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HAYNEVILLE...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MONTGOMERY...
  CANTELOUS...
  DANNELLY FIELD...
  HOPE HULL...
  WOODCREST...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3228 8669 3234 8654 3234 8650 3236 8649
      3243 8634 3241 8631 3244 8632 3248 8624
      3227 8609 3211 8660
TIME...MOT...LOC 2112Z 246DEG 21KT 3223 8654

75

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:39 PM CDTSpecial Weather StatementBMXDallas36 min
Mar 31, 4:12 PM CDTSpecial Weather StatementBMXMontgomery33 min
Mar 31, 4:13 PM CDTSpecial Weather StatementBMXPike32 min
Mar 31, 4:27 PM CDTSevere Thunderstorm WarningBMXLowndes48 min
Mar 31, 4:55 PM CDTSpecial Weather StatementBMXBullock, Pike50 min
Mar 31, 5:08 PM CDTSpecial Weather StatementBMXMontgomery52 min
Mar 31, 5:41 PM CDTSpecial Weather StatementBMXBarbour, Bullock, Montgomery49 min
Mar 31, 6:52 PM CDTSpecial Weather StatementBMXBarbour53 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.